# SDR UALA2011092005091

- Difficulty date: September 18, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,730 hours, 11,919 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rudder Pcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM RUDDER AREA, RIGHT SIDE.  FOUND B-NUT LOOSE AND PACKING DETERIORATED ON LEFT SYS RUDDER PCU.  REPLACED PACKING.  LEAK CHECKED GOOD.
